# SDR DALA2021041302152

- Difficulty date: April 12, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 52,777 hours, 36,291 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Handle
- Condition: Malfunctioned
- Location: Tailcone
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 9524 - THE CREW RETURNED THE AIRCRAFT BACK TO ATL FOLLOWING THE "TAILCONE UNLOCK" INDICATION ILLUMINATING. CORRECTIVE ACTION: MAINTENANCE FOUND THE AFT INSIDE RELEASE HANDLE LOWER BALL OUT OF THE SWITCH. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. THE RELEASE HANDLE LOWER BALL WAS REINSTALLED PER B717 AMM 53-52-01. THE LIGHT REMAINED EXTINGUISHED AND THE TAILCONE SECURED. THE RII WAS ACCOMPLISHED AND SIGNED OFF ON LP #7576592. AIRCRAFT RETURNED TO SERVICE. (LP #7576588)
